# SDR CALA2019011200058

- Difficulty date: January 9, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 35,156 hours, 11,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Dented
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED PERMANENT REPAIR AT RIGHT SIDE VERTICAL PRESSURE WE RBL 41 - 44 LEFT OF THE WHEEL WELL PER SRM 57-10-10 R 3 (REF. ELB LP 6567217) ALTERNATE REPAIR NR 2. PERFORM EDDY CURREN (HFEC) INSPECTION AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALL AT PERFORM EDDY CURRENT (HFEC) INSPECTION AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLAT.
